# SDR UIEA2019080874966

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,582 hours, 20,703 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR NOT DISPLAYING RETURN OF THUNDERSTORMS.  ALSO DISPLAYS 2 RING OF FALSE RETURN.  PERFORMED LEFT WEATHER RADAR TEST IAW AMM 34-43-01. TESTED OK.
